A Caltech Library Service

Weights and L log L

Carbery, A. and Chang, S.-Y.A. and Garnett, J. (1985) Weights and L log L. Pacific Journal of Mathematics, 120 (1). pp. 33-45. ISSN 0030-8730.

See Usage Policy.


Use this Persistent URL to link to this item:


Let ω(x) be positive locally integrable weight on [0,1]. Discussed are conditions on ω necessary and sufficient for the (dyadic) Hardy-Littlewood maximal function to map L log L(w dx) into L1(ω dx) or into weak L1.

Item Type:Article
Additional Information:In memory of Irving L. Glicksberg, April 1, 1925-November 30, 1983. Received February 18,1984. Research supported in part by NSF grants.
Record Number:CaltechAUTHORS:CARpjm85
Persistent URL:
Alternative URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:560
Deposited By: Tony Diaz
Deposited On:23 Aug 2005
Last Modified:26 Dec 2012 08:40

Repository Staff Only: item control page